Expansion around the mean-field solution of the bak-sneppen model

Matteo Marsili, Paolo De Los Rios, Sergei Maslov

Research output: Contribution to journalArticlepeer-review

Abstract

We study a recently proposed equation for the avalanche distribution in the Bak-Sneppen model. We demonstrate that this equation indirectly relates τ, the exponent for the power law distribution of avalanche sizes, to D, the fractal dimension of an avalanche cluster. We compute this relation numerically and approximate it analytically up to the second order of expansion around the mean-field exponents. Our results are consistent with Monte Carlo simulations of the Bak-Sneppen model in one and two dimensions.

Original languageEnglish (US)
Pages (from-to)1457-1460
Number of pages4
JournalPhysical review letters
Volume80
Issue number7
DOIs
StatePublished - Feb 16 1998
Externally publishedYes

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Fingerprint

Dive into the research topics of 'Expansion around the mean-field solution of the bak-sneppen model'. Together they form a unique fingerprint.

Cite this